zbMATH — the first resource for mathematics

Optimale Hermite-Interpolation differenzierbarer periodischer Funktionen. (German) Zbl 0352.41005

41A05 Interpolation in approximation theory
41A15 Spline approximation
65D05 Numerical interpolation
Full Text: DOI
[1] Golomb, M, Approximation by periodic spline interpolants on uniform meshes, J. approximation theory, 1, 26-65, (1968) · Zbl 0185.30901
[2] Johnson, R.S, On monosplines of least deviation, Trans. amer. math. soc., 96, 458-477, (1960) · Zbl 0094.03903
[3] Lushpai, N.E, Best quadrature formulas on classes of differentiable periodic functions (Russian), Mat. zametki, 6, 475-481, (1969)
[4] Sard, A, Best approximate integration formulae; best approximation formulae, Amer. J. math., 71, 80-91, (1949) · Zbl 0039.34104
[5] Schönhage, A, Approximationstheorie, (1971), de Gruyter Berlin/New York · Zbl 0212.41501
[6] Stoer, J, Einführung in die numerische Mathematik, (1972), Springer-Verlag Berlin/Heidelberg/New York · Zbl 0245.65001
[7] Tihomirov, V.M, Diameters of sets in function spaces and the theory of best approximations, Russian math. surveys, 15, No. 2, 75-111, (1960) · Zbl 0097.09103
[8] Tihomirov, V.M, Best methods of approximation and interpolation of differentiable functions in the space C[−1, 1], Math. USSR sb., 9, 275-289, (1969)
[9] Titchmarsh, E.C, The theory of functions, (1939), Oxford University Press London · Zbl 0022.14602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.